MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. MESHGRAFT II INSTRUMENT ONLY; SKIN GRAFT

ZIMMER SURGICAL, INC. MESHGRAFT II INSTRUMENT ONLY; SKIN GRAFT
Model Number N/A
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the graft instrument didn't mesh halfway through.The timing of event was during surgery.There was no consequences or impact to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product will be returned to zimmer biomet and the investigation is in process.Once the investigation has been completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d4, d9, g3, g6, h1, h2, h3, h6, and h10.The results of the investigation are as follows: - review of the most recent repair record identified no repairs related to the reported event.The reported meshing issue could not be replicated; no problem found.-no problem found.A definitive root cause cannot be determined.-the event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
MESHGRAFT II INSTRUMENT ONLY
Common Device Name
SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key14083062
Report Number0001526350-2022-00336
Device Sequence Number17440957
Product Code FZW
UDI-Device Identifier00889024372535
UDI-Public(01)00889024372535(11)160506(10)63339429
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00219500100
Device Lot Number63339429
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown